| Model Number |
430007-62 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The monopolar cautery has been returned and evaluated by the failure analysis team.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.Closer look at the tip showed that pieces could have been chipped off.No broken fragments were returned.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar cautery instrument would not hold the tip.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter however the customer was unable to provide additional information.